# SDR TSAA0452047

- Difficulty date: June 19, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- Aircraft time: 11,783 hours, 6,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FORWARD ENTRY DOOR DID NOT SEAL AFTER TAKEOFF, NO DOOR WARNING LIGHT.  RETURNED TO PHX.  LUBED DOOR HINGES AND ROLLERS, DOOR OPENS AND CLOSES OK. SEALS ARE OK, NO DEFECTS NOTED. OPS CHECK GOOD IAW AMM 52-11-00-2.  AIRCRAFT RETURNED TO SERVICE.
